# SDR A6WA200840369

- Difficulty date: April 21, 2008
- Submitted: July 18, 2008
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 12,094 hours, 11,249 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD CRACKED AROUND LINTER FITTING ATTACHMENT POINT.   REPAIRED IAW CRJ 200 REO 601R-53-61-1230 REV D.  (S)
